3 doctors weighed in:

I have the contraceptive implant fitted, i've had it for a year, now i'm having a period that won't go away what can I do to stop the period?

3 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
2 doctors agree

In brief: Nexplanon bleed

Irregular bleeding is an almost universal side effect of implanon.
There is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods.

In brief: Nexplanon bleed

Irregular bleeding is an almost universal side effect of implanon.
There is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors